# SDR QXEA9500113

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31168
- Make and model: Swrngn SA227AC
- Aircraft serial: 599
- Engine: Garrtt TPE33111U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 31011602
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - REPLACED NR 1 ENGINE FWD COMPRESSOR CARBON SEAL AND COOLING TURBINE MOISTURE SEPARATOR SOCK.  OPERATIONAL CHECKS COMPLIED WITH AND AIRCRAFT WAS RETURNED TO SERVICE.
